Keywords =
On projectively flat Finsler space with n-power (α,β)-metric

Articles in Press, Accepted Manuscript, Available Online from 31 May 2024

10.22098/jfga.2024.14836.1124

P. K. Dwivedi; Sachin Kumar; C. K. Mishra


Invariant Infinite series metrics on reduced Σ-spaces

Volume 4, Issue 2, December 2023, Pages 51-57

10.22098/jfga.2023.13805.1104

Simin Zolfegharzadeh; Megerdich Toomanian


Two classes of weakly Landsberg Finsler metrics

Volume 4, Issue 2, December 2023, Pages 92-102

10.22098/jfga.2023.13773.1103

Jila Majidi; Ali Haji-Badali


On a special class of dually flat (α, β)-metrics

Volume 3, Issue 1, July 2022, Pages 141-154

10.22098/jfga.2022.10850.1066

Saeedeh Masoumi; Bahman Rezaei; Mehran Gabrani


Dually flat Finsler spaces with transformed metrics

Volume 2, Issue 2, December 2021, Pages 122-133

10.22098/jfga.2021.9589.1052

Sarita Rani; Gauree Shanker; Kirandeep Kaur


Finsler metrics with bounded Cartan torsion

Volume 2, Issue 1, July 2021, Pages 51-62

10.22098/jfga.2021.1263

Hassan Sadeghi


On conformally flat cubic (α, β)-metrics

Volume 2, Issue 1, July 2021, Pages 75-85

10.22098/jfga.2021.1265

Marzeiya Amini